Alert archive / Wyoming / Tornado Warnings in 2008
Tornado Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at May 22, 2008, 8:28 PM MDT for Laramie County, Wyoming. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2008, 8:28 PM MDT (02:28 UTC)
- Expired
- May 22, 2008, 9:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 23 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:33 PM MDT | TORNADO | 10 E Cheyenne, WY | ON THE GROUND MOVING NORTH.GETTING BIGGER. |
| May 22, 8:33 PM MDT | TORNADO | 13 E Cheyenne, WY | HIT A HOUSE AND CAUSED SUBSTANTIAL DAMAGE. |
| May 22, 9:05 PM MDT | HAIL 1 | 13 Ne Cheyenne, WY | COVERED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 12:52 PM MST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 2278 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KCYS 230228 TORCYS WYC021-230300- /O.NEW.KCYS.TO.W.0014.080523T0228Z-080523T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 828 PM MDT THU MAY 22 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING... THIS INCLUDES THE CITY OF CHEYENNE... * UNTIL 900 PM MDT * AT 824 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 11 MILES EAST OF CHEYENNE...MOVING NORTH AT 32 MPH. * THE TORNADO WILL BE NEAR... NORTH CHEYENNE BY 840 PM... WHITAKER BY 900 PM... MOVE INTO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. ABANDON MOBILE HOMES AND VEHICLES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4151 10491 4151 10446 4111 10444 4110 10488 TIME...MOT...LOC 0228Z 160DEG 28KT 4116 10459 $$ JR
2 follow-up statements
000 WWUS55 KCYS 230235 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 834 PM MDT THU MAY 22 2008 WYC021-230300- /O.CON.KCYS.TO.W.0014.000000T0000Z-080523T0300Z/ LARAMIE WY- 834 PM MDT THU MAY 22 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL LARAMIE COUNTY... AT 832 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR I-80 MM 375...OR 14 MILES EAST OF CHEYENNE...MOVING NORTHWEST AT 32 MPH. THE TORNADO WILL BE NEAR... NORTH CHEYENNE BY 840 PM... HWY 85 AT COUNTY ROAD 222...HWY 85 MM 32 AND HWY 85 AT LODGEPOLE CREEK BY 850 PM... WHITAKER BY 900 PM... THIS IS A DANGEROUS STORM. ACT QUICKLY. IF YOU ARE IN THE PATH OF THIS TORNADO MOVE TO THE LOWEST FLOOR OF A STURDY BUILDING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4151 10491 4151 10446 4111 10444 4110 10488 TIME...MOT...LOC 0234Z 160DEG 28KT 4120 10461 $$ JR
000 WWUS55 KCYS 230301 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 901 PM MDT THU MAY 22 2008 WYC021-230311- /O.EXP.KCYS.TO.W.0014.000000T0000Z-080523T0300Z/ LARAMIE WY- 901 PM MDT THU MAY 22 2008 ...THE TORNADO WARNING FOR CENTRAL LARAMIE COUNTY HAS EXPIRED... ALTHOUGH THE WARNING HAS BEEN ALLOWED TO EXPIRE...THUNDERSTORMS WITH SMALL HAIL...WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING WILL STILL BE POSSIBLE. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4151 10491 4151 10446 4111 10444 4110 10488 TIME...MOT...LOC 0235Z 160DEG 28KT 4121 10461 $$ JR
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 22, 6:15 PM MDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 22, 6:15 PM MDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT THU MAY 22 2008
.DISCUSSION...HAVE JUST UPDATED THE GRIDS AND FORECAST TO REMOVE
THE WIND ADVISORY FOR THE PANHANDLE.
&&
.PREVIOUS DISCUSSION.../ISSUED AT 444 PM MDT THU MAY 22 2008/
SHORT TERM...TONIGHT AND FRIDAY...BUSY SHIFT WITH SEVERE TSTMS AND
HEAVY RAIN. TORNADO WATCH FROM WEST OF KCYS TO KSNY GOES UNTIL 02Z
WITH A SEVERE TSTM WATCH UNTIL 03Z ALONG AND SOUTH OF A LINE FROM
KLAR TO KCDR. FLASH FLOOD WATCH UNTIL 06Z FOR AREA FROM KLAR TO KDGW
TO W OF KCYS. STRONG SSE FLOW ALOFT WILL CONTINUE AS UPPER LOW OVER
NW AZ REFORMS NORTHWESTWARD. SERIES OF SHORTWAVE TROUGHS WILL BE
ROTATING THROUGH THE UPPER FLOW ENHANING THE SHOWERS AND TSTMS.
CURRENTLY...IT APPEARS THAT AFTER LATE THIS EVENING...THERE WILL BE
AT LEAST A DECREASE IN COVERAGE FOR A TIME TONIGHT BEFORE MORE
SHOWERS AND TSTMS DEVELOP LATE FRIDAY MORNING AND AFTERNOON. SOME
STRONG TSTMS POSSIBLE OVER EASTERN CWA FRI AFTERNOON PER SPC DAY 2
OUTLOOK AND MODEL CAPE PROGS. TEMPS WILL STILL BE COOL FRIDAY BUT
NOT AS COOL AS TODAY.
LONG TERM...AN UPPER TROUGH/LOW WILL REMAIN OVER THE INTERMOUNTAIN
WEST THROUGH THE WEEKEND. THE UPPER LOW WILL BEGIN TO FILL EARLY
NEXT WEEK...WITH THE TROUGH AXIS FINALLY MOVING ACROSS THE CWA ON
TUESDAY. THIS PATTERN WILL RESULT IN A CHANCE OF SHOWERS AND
AFTERNOON AND EVENING THUNDERSTORMS EACH DAY ACROSS THE AREA...WITH
THE NEXT BEST CHANCE FOR SEVERE WEATHER TUESDAY. DRY AND WARMER
CONDITIONS WILL RETURN TO THE AREA FOR WED AND THURSDAY.
&&
.AVIATION...MVFR AND EVEN IFR CEILINGS WILL PERSIST IN MUCH OF
THE CWA FOR A TIME THIS EVENING WITH SOME IMPROVEMENT OVERNIGHT
AS THE SHOWERS/TSTMS PULL NORTH AWAY FROM THE SOUTHERN CWA.
WILL NEED TO WATCH FOR AREAS OF FOG DEVELOPING LATER. MVFR
CEILINGS WILL FORM AGAIN LATE FRI MORNING AND AFTERNOON OVER AT
LEAST EASTERN CWA FROM MORE SHOWERS AND TSTMS FORMING. JLH
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR WYZ059-WYZ064-WYZ065-
WYZ066-WYZ067.
FLOOD WATCH UNTIL 6 PM FRIDAY FOR WYZ061-WYZ063.
NE...NONE.
&&
WEILANDHazardous weather outlook, May 22, 3:58 PM MDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 358 PM MDT THU MAY 22 2008 NEZ054-055-WYZ066-069-070-231200- KIMBALL-CHEYENNE-LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS- 358 PM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...HEAVY RAIN AND POSSIBLY EVEN TORNADOES. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY FROM LATE EVENING ONWARD. HOWEVER...AREAS OF FOG CAN BE EXPECTED TO PERSIST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF LATE DAY THUNDERSTORMS ESSENTIALLY EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-063-231200- SOUTHWEST CARBON-SNOWY RANGE- 358 PM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT ALONG THE LITTLE SNAKE RIVER IN FAR SOUTHWEST CARBON COUNTY THROUGH 3 PM FRIDAY. A FLOOD WATCH CONTINUES FOR CENTRAL AND SOUTHERN PARTS OF THE COUNTY THROUGH FRIDAY. THERE IS A CONCERN THAT ADDITIONAL SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD CAUSE SOME RIVERS AND STREAMS ALREADY SWOLLEN WITH SNOW MELT RUNOFF TO FLOOD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-WYZ060-067-068-231200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-NIOBRARA-PLATTE- GOSHEN- 358 PM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THE REST OF THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND HEAVY RAIN. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT FOR ALL BUT NIOBRARA COUNTY IN EAST CENTRAL WYOMING. ALSO...A FLASH FLOOD WATCH IS IN EFFECT FOR PLATTE COUNTY UNTIL MIDNIGHT AS ADDITIONAL RAINFALL WILL BRING THE THREAT OF FLOODING WHERE HEAVY RAINS FELL WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ062-231200- NORTH CARBON- 358 PM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING. SOME OF THE STORMS MAY HAVE SMALL HAIL AND HEAVY RAIN. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE ON A SCATTERED BASIS OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF LATE DAY THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-064-065-231200- CONVERSE-NORTH LARAMIE RANGE-LARAMIE VALLEY- 358 PM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE WITH HAIL AND HEAVY RAIN OVER ALBANY COUNTY WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM. A FLASH FLOOD WATCH IS ALSO IN EFFECT UNTIL MIDNIGHT AS THE ADDITIONAL RAINFALL WILL AGGRAVATE THE ALREADY SATURATED GROUND ...POSSIBLY CAUSING FLASH FLOODING. THE SHOWERS AND THUNDERSTORMS WILL SLOWLY DECREASE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ESSENTIALLY EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, May 22, 6:32 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
632 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 14 SW CHEYENNE 41.00N 104.98W
05/22/2008 LARAMIE WY PUBLIC
20, 20 FOOT TALL TREES UPROOTED.
&&
BCHAPMANLocal storm report, May 22, 6:54 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TORNADO 25 WNW CHEYENNE 41.28N 105.24W
05/22/2008 LARAMIE WY PUBLIC
PUBLIC REPORTED A HOUSE DESTROYED ALONG HWY 210, WEST OF
VEDAUWOO. ALSO, IN THE SAME AREA, A HOUSE WITH THE UPPER
STORY REMOVED. THIS DAMAGE WAS CAUSED BY THE TORNADO THAT
PASSED THROUGH THE AREA THIS AFTERNOON.
&&
BCHAPMANLocal storm report, May 22, 7:26 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 4 N HENRY 42.06N 104.05W
05/22/2008 M0.50 INCH SIOUX NE PUBLIC
SOME DIME SIZED HAIL ALSO.
&&
BCHAPMANSpecial weather statement, May 22, 7:30 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 730 PM MDT THU MAY 22 2008 NEZ001-230230- SIOUX- INCLUDING THE CITY OF...HARRISON 730 PM MDT THU MAY 22 2008 ...A STRONG THUNDERSTORM IS MOVING THROUGH SOUTHWEST SIOUX COUNTY... AT 728 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG THUNDERSTORM MOVING OVER SOUTHWEST SIOUX COUNTY. MOVEMENT IS TO THE NORTH NORTHWEST AT 30 MPH. DIME SIZE HAIL HAS BEEN REPORTED WITH THIS STORM...BUT THE STORM SHOULD REMAIN BELOW SEVERE LIMITS.
Local storm report, May 22, 7:41 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
741 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 10 W CHEYENNE 41.15N 104.98W
05/22/2008 M0.25 INCH LARAMIE WY TRAINED SPOTTER
GROUND IS WHITE.
&&
BCHAPMANLocal storm report, May 22, 8:26 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
826 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM FUNNEL CLOUD CHEYENNE 41.15N 104.79W
05/22/2008 LARAMIE WY PUBLIC
MULTY REPORTS OF FUNNELS AND A POSSIBLE TORNADO TOUCH
DOWN.THESE REPORTS HAVE BEEN COMING IN FROM ALL OVER
TOWN.UNABLE TO VERIFY VISUALY FROM WEATHER SERVICE
OFFICE.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:58 PM MDT | Tornado Warning | CYS | Laramie | 32 min |
| May 22, 9:06 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 39 min |
| May 22, 10:56 PM MDT | Areal Flood Warning | CYS | Platte | 18 hr |
| May 23, 1:28 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 47 min |
| May 23, 2:00 PM MDT | Tornado Warning | CYS | Laramie | 45 min |
| May 23, 2:34 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 26 min |
| May 23, 2:39 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 37 min |
| May 23, 3:14 PM MDT | Tornado Warning | CYS | Laramie | 28 min |
| May 23, 3:22 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 53 min |
| May 23, 3:40 PM MDT | Tornado Warning | CYS | Laramie, Platte | 50 min |
| May 23, 4:05 PM MDT | Tornado Warning | CYS | Platte | 25 min |
| May 23, 4:23 PM MDT | Tornado Warning | CYS | Laramie | 52 min |
| May 23, 4:25 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 65 min |
| May 23, 4:30 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 45 min |
| May 23, 5:07 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 53 min |
| May 23, 5:10 PM MDT | Areal Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 2 hr |
| May 23, 5:21 PM MDT | Tornado Warning | CYS | Platte | 24 min |
| May 23, 5:40 PM MDT | Tornado Warning | CYS | Goshen | 19 min |
| May 23, 5:45 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 13 min |
| May 23, 5:53 PM MDT | Tornado Warning | CYS | Platte | 13 min |
Nearby
Tornado Warnings in Wyoming, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.